anyone else have this same problem with these drugs?
24 Aug 2010
Acute diverticulitis is commonly treated with antibiotics such as Bactrim and metronidazole.
Both antibiotics can upset your stomach and cause nausea. Try taking them with a meal.
The infection is most likely making you exhausted.
All the best.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
The second day, both my hands and feet swelled up and felt as though they were being held over an open fire. I stayed on this med for 3 more days ...
1 answer • 19 Mar 2010
I've had ongoing problems with diverticulitis and usually take Cipro and Flagyl when its much worse. I saw a new Gastro doctor and he said for a ...
1 answer • 12 Feb 2011
... diet of broth & liquids for a few days and thereafter bland foods but to steadily increase fiber intake. Is that the typical protocol for ...
3 answers • 4 Jan 2012
1 answer • 5 Jul 2013